# SDR AWXA200601544

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 19,168 hours, 7,214 cycles
- Engine: Iae V2524A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

ANC - UES - DURING PUSH BACK, THE NR 2 ENGINE AUTO SHUT DOWN WITH AN ASSOCIATED "ENG FAIL" MSG ON ECAM AND FUEL VALVE INOPERATIVE INDICATION ON ECAM.  MAINTENANCE INSPECTED AND CLEANED FUEL METERING UNIT CANNON PLUGS.  NR 2 ENGINE LOW PRESSURE VALVE WAS TESTED IAW MM 28-24-00-720-001 PG 1-7, TESTED GOOD NR 2 ENGINE STARTS NORMAL, IDLES NORMAL AND ACCELERATION IS NORMAL.
